# SDR SIMA200913903

- Difficulty date: May 17, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 22,723 hours, 22,323 cycles
- Engine: Allsn AE3007A
- Engine time: 17,580 hours, 15,800 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23073567
- Part serial: KVA1609
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4078, CREW REPORTED AFTER TAKEOFF RECEIVED LAV SMOKE WARNING.  F/A REPORTS NO VISUAL SMOKE OR ODOR.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND 0 CARBON SEAL LEAKING REMOVED AND REPLACED "0" CARBON SEAL OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
